|peripheral neuropathy because of taking Triomune 40
Jul 21, 2006
How true is it that Triomune 40 causes peripheral neuropathy and blindness? what other dangers are there in taking this antiretroviral as there are no pain management drugs in Africa?
Response from Dr. Henry
Triomune-40 (D4T + 3TC + nevirapine) can cause peripheral neuropathy (generally due to the D4T component) in a small but significant minority of patietns. Blindness due to the medications would be very rare. Switching the D4T to AZT or tenofovir would be a consideration if either of those drugs was available to you. Standard pain medications such as aspirin, ibuprofen, acetominophen can provide some pain relief as can narcotics. KH
Steroid Use: Pre Hiv Meds
facial wasting, weight loss & change of meds
- How Long Does Diarrhea Last In The Early Stages Of Hiv?
- Does Hiv Cause White Spots In The Back Of The Throat?
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
- What If A Hospital Worker Is Pricked By A Hiv Needle?
- How Long Can Hiv Remain Undetected?
- What Is The Difference Between Gonorrhea And Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.